Izvestiya of Saratov University.

Mathematics. Mechanics. Informatics

ISSN 1816-9791 (Print)
ISSN 2541-9005 (Online)


For citation:

Berdnikov G. S. Necessary and Sufficient Condition for an Orthogonal Scaling Function on Vilenkin Groups. Izvestiya of Saratov University. Mathematics. Mechanics. Informatics, 2019, vol. 19, iss. 1, pp. 24-33. DOI: 10.18500/1816-9791-2019-19-1-24-33, EDN: MGDLWO

This is an open access article distributed under the terms of Creative Commons Attribution 4.0 International License (CC-BY 4.0).
Published online: 
28.02.2019
Full text:
(downloads: 109)
Language: 
English
Heading: 
Article type: 
Article
UDC: 
517.986.62
EDN: 
MGDLWO

Necessary and Sufficient Condition for an Orthogonal Scaling Function on Vilenkin Groups

Autors: 
Berdnikov Gleb Sergeevich, Saratov State University
Abstract: 

There are several approaches to the problem of construction of an orthogonal MRA on Vilenkin groups, but all of them are reduced to the search of the so-called scaling function. In 2005 Yu. Farkov used the so-called “blocked sets” in order to find all possible band-limited scaling functions with compact support for each set of certain parameters and his conditions are necessary and sufficient. S. F. Lukomskii, Iu. S. Kruss and G. S. Berdnikov presented another approach in 2014–2015 which has some advantages over the previous ones and employs the notion from discrete mathematics to achieve the same goals. This approach gives an algorithm for construction of band-limited orthogonal scaling functions with compact support in a concrete fashion using some class of directed graphs, which, in turn, is obtained from the so-called N-valid trees introduced by the same authors in 2012. Up to this point, though, it was not known whether this algorithm is good enough to produce any possible orthogonal scaling function of such a class. This paper describes the aforementioned algorithm and proves that it can be viewed as a necessary and sufficient condition it self, i.e.it produces any possible orthogonal scaling function. Additionally, we get another, more convenient description of the class of directed graphs we are interested in.

References: 
  1. Protasov V. Yu., Farkov Yu. A. Dyadic wavelets and refinable functions on a half-line. Sb. Math., 2006, vol. 197, iss. 10, pp. 1529–1598. DOI: https://doi.org/10.1070/SM2006v197n10ABEH003811
  2. Farkov Yu. А. Biorthogonal dyadic wavelets on R+. Russian Math. Surveys, 2007, vol. 62, iss. 6, pp. 1197–1198. DOI: https://doi.org/10.1070/RM2007v062n06ABEH004494
  3. Protasov V. Yu. Dyadic wavelet approximaion. Sb. Math., 2007, vol. 198, iss. 11, pp. 1665– 1681. DOI: https://doi.org/10.1070/SM2007v198n11ABEH003900
  4. Farkov Yu. A. Orthogonal wavelets with compact support on locally compact Abelian groups. Izv. Math., 2005, vol. 69, iss. 3, pp. 623–650. DOI: https://doi.org/10.1070/IM2005v069n03ABEH000540
  5. Farkov Yu. A. Orthogonal wavelets on direct products of cyclic groups. Math. Notes, 2007, vol. 82, iss. 5, pp. 843–859.
  6. Lukomskii S. F. Multiresolution analysis on zero-dimensional Abelian groups and wavelets bases. Sb. Math., 2010, vol. 201, iss. 5, pp. 669–691. DOI: https://doi.org/10.1070/SM2010v201n05ABEH004088
  7. Lukomskii S. F. Step refinable functions and orthogonal MRA on Vilenkin groups. J. Fourier Anal. Appl., 2014, vol. 20, iss. 1, pp. 42–65. DOI: https://doi.org/10.1007/s00041-013-9301-6
  8. Lukomskii S. F. Riesz Multiresolution Analysis on Vilenkin Groups. Dokl. Math., 2014, vol. 90, iss. 1, pp. 412–415. DOI: https://doi.org/10.1134/S1064562414040061
  9. Lukomskii S. F. Riesz multiresolution analysis on zero-dimensional groups. Izv. Math., 2015, vol. 79, iss. 1, pp. 145–176. DOI: https://doi.org/10.1070/IM2015v079n01ABEH002737
  10. Lukomskii S. F., Berdnikov G. S. N-Valid trees in wavelet theory on Vilenkin groups. Int. J. Wavelets Multiresolut. Inf. Process, 2015, vol. 13, no. 05, 1550037. DOI: https://doi.org/10.1142/S021969131550037X
  11. Berdnikov G. S., Lukomskii S. F., Kruss Iu. S. On orthogonal systems of shifts of scaling function on local fields of positive characteristic. Turk. J. Math., 2017, vol. 41, pp. 244–253. DOI: https://doi.org/10.3906/mat-1504-7
Received: 
16.10.2018
Accepted: 
18.12.2018
Published: 
28.02.2019
Short text (in English):
(downloads: 102)